# SDR SWIA2019082946235

- Difficulty date: July 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR PANEL HAS SEVERAL AREAS OF CORROSION BETWEEN BS 409+128 TO 559.   BLENDED SEVERAL AREAS OF CORROSION  IAW REO. NO FURTHER DEFECTS NOTED.
